# SDR CALA2022021400372

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Fr56-57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6186 AFT CARGO BILGE AREA STRINGER FR56 TO FR57 S43L H AVE CORROSION DOT 42-037 () REMOVED AND INSTALLED NEW COUPLING AND STRINGER IAW SRM 51-42-11 -00.  ACCOMPLISHED BY EMP#V934344 AT BFM ST AEROSPACE MOBILE. NR #0020417.
